# SDR HNAA2010022400026

- Difficulty date: January 25, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 43,265 hours, 47,200 cycles
- Engine: Pwa PW120
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Engine Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO DIGITAL OR ANALOG TORQUE INDICATION ON NR 1 ENG DURING TAKEOFF ROLL, ALL OTHER PERAMITERS NORMAL.  REMOVED CONNECTOR PLUG FROM NR 1 ENG TORQUE PROBE, CLEANED AND REINSTALLED, GROUND RAN ACFT WITH CREW, INDICATION OPS CHECKED NORMAL AT THIS TIME
